Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$H$-spaces with finitely generated cohomology algebras


Author: James P. Lin
Journal: Bull. Amer. Math. Soc. 80 (1974), 1233-1238
MSC (1970): Primary 57F10, 57F25; Secondary 57F05, 55G20, 55D45
DOI: https://doi.org/10.1090/S0002-9904-1974-13694-3
MathSciNet review: 0367993
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Homology rings of groups. Amer. J. Math. 90 (1968), 318-333. MR 36 #5949. MR 222899
  • 2. W. Browder, Torsion in H-spaces, Ann. of Math. (2) 74 (1961), 24-51. MR 23 #A2201. MR 124891
  • 3. A. Clark, On π, Ann. of Math. (2) 78 (1963), 193-196. MR 27 #1956.
  • 4. J. R. Hubbuck, Finitely generated cohomology Hopf algebras, Topology 9 (1970), 205-210. MR 41 #6213. MR 261600
  • 5. J. R. Hubbuck, Primitivity in torsion free cohomology Hopf algebras, Comment. Math. Helv. 46 (1971), 13-43. MR 44 #5958. MR 288762
  • 6. J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 30 #4259. MR 174052
  • 7. A. Zabrodsky, Secondary operations in the cohomology of H-spaces, Illinois J. Math. 4 (1971), 648-655. MR 322873
  • 8. A. Zabrodsky, Secondary cohomology operations in the module of indecomposables, Proc. Advanced Study Institute Algebraic Topology, Aarhus, Denmark, 1970, pp. 658—672.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57F10, 57F25, 57F05, 55G20, 55D45

Retrieve articles in all journals with MSC (1970): 57F10, 57F25, 57F05, 55G20, 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13694-3

American Mathematical Society